# SDR SWAA2017110817645

- Difficulty date: October 17, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL OVERWING EMERGENCY EXIT LIGHT MOUNT BROKEN.   R & R THE LIGHT ASSEMBLY IAW AMM.
